Keywords : Henon map


A Study on the Application of Henon with a Case Study of Ecology

Basil Y.Th. Al-Khayat; Inaam H. Abd

AL-Rafidain Journal of Computer Sciences and Mathematics, 2004, Volume 1, Issue 1, Pages 39-57
DOI: 10.33899/csmj.2004.164105

This paper deals with the well known Henon map. Its main properties are studied as well as a non deterministic form. Least squares estimates of parameters of the non deterministic model are driven and a case study from animal ecology is studied, where the population size of the Canadian lynx animal is considered as a time series. The embedding dimension of this time series is estimated and then a mathematical model of the form of suggested non deterministic (stochastic) model is fitted . The chaotic property of this series is studied throughout the fitted model.